# SDR DALA2017030301759

- Difficulty date: March 2, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 61,040 hours, 7,995 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND ESCAPE PATH LIGHTNING AT SEAT 23H NOT WORKING.  DEFERRED PER MEL 33-51-01B-WILL REQUIRE REPLACING SEAT HARNESS.
